MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11 IN(28CM)APPX 0.97ML,SMALLBORE SET,NANOCLAVE,6-PORT NANOCLAVE MANIFOLD,BCV; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 11 IN(28CM)APPX 0.97ML,SMALLBORE SET,NANOCLAVE,6-PORT NANOCLAVE MANIFOLD,BCV; STOPCOCK, I.V. SET
Catalog Number AM6127
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used list # am6127 connected to an unknown, bifuse extension set were returned for evaluation.As received, one of the nanoclaves was observed to be separated from its manifold.The nano manifold clave and manofold body were not observed to be tacky, however a beach marks on both components were confirmed.A slightly bent spike was confirmed.The customer's complaint can be confirmed.The probable cause of the separation was due to an unintentional bending force applied during use.The probable cause of the bent spike cannot be determined.A device history record review could not be conducted because no lot number was identified.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 11 in(28cm)appx 0.97ml,smallbore set,nanoclave,6-port nanoclave manifold,bcv.The clave reportedly snapped off the manifold and twisted off at the distal end with no manipulation or bending, etc.There was no report of any human harm.

Brand Name
11 IN(28CM)APPX 0.97ML,SMALLBORE SET,NANOCLAVE,6-PORT NANOCLAVE MANIFOLD,BCV
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22546902
Report Number9617594-2025-01501
Device Sequence Number12915366
Product Code FMG
UDI-Device Identifier00887709086357
UDI-Public00887709086357
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown